MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 62MM H; PROSTHESIS HIP

ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 62MM H; PROSTHESIS HIP
Catalog Number 110010269
Medical Device Problem Codes Material Erosion (1214); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Metal Related Pathology (4530)
Date of Event 10/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation as the product was requested but not returned by hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: part 163662/ mod hd std neck tp1 taper/ lot # 752810, part # unknown/ unknown stem / lot # unknown , part #ep-200156/ act artic e1 hip brg/ lot # 376350, part# 110024466/ g7 dual mobility liner 50mm h/ lot# 392790, part# 00625006550/ bone scr 6.5x50 self-tap/ lot# j6801146.Report source: (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0001825034 -2021 -03098, 0001825034 -2021 -03099.
 
Event or Problem Description
It was reported that patient underwent a hip revision 6 months post implantation due to cup not obtaining biological fixation.Metallosis was noted.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed via radiographs reviewed by a health care professional.No product was returned; visual and dimensional evaluations could not be performed.Visual inspection of the explanted product identified bio debris on the shell porous surface.The head assembled with bearing and dual mobility liner identified blood on the devices from removal.Review of the device history records identified no (related) deviations or anomalies during manufacturing.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information on the reported event.

Brand Name
G7 OSSEOTI MULTIHOLE 62MM H
Common Device Name
PROSTHESIS HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12817210
Report Number0001825034-2021-03097
Device Sequence Number14877119
Product Code JDI
UDI-Device Identifier00887868356070
UDI-Public(01)00887868356070(17)310202(10)6952469
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110010269
Device Lot Number6952469
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer04/08/2022
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight70 KG